# SDR SWAA064801

- Difficulty date: December 6, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 43,488 hours, 37,441 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Part number: NAS1611011
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER LEVELING OFF NOTICED B-SYSTEM HYDRAULIC QTY DROPPING.  B-SYSTEM ENGINE DRIVEN PUMP LOW PRESURE LIGHT ILLUMINATED.  REPLACED O-RING AT HYDRAULIC B-SYSTEM MODULE PER MM.
